EconPapers    
Economics at your fingertips  
 

The Shape of Reaction Functions and the Efficiency of Liability Rules: A Correction

George B. Assaf

The Journal of Legal Studies, 1984, vol. 13, issue 1, 101-112

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://dx.doi.org/10.1086/467735 link to full text (text/html)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jlstud:v:13:y:1984:i:1:p:101-112

Access Statistics for this article

More articles in The Journal of Legal Studies from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jlstud:v:13:y:1984:i:1:p:101-112